Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bumps on top of right foot, ankle, brown discolouration, burning, bleeding. Treatment for symptoms?

I have a patch of bumps on the top of my right foot and the right side of my ankle with brown discoloration. It itches and sometimes burns. There is no signs of pus but if I scratch too long or hard then the bumps turn red and bleed . I tried over the counter medications for athelets foot but it does nothing plus the creams are expensive.
Asked On : Sat, 27 Oct 2012
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is allergic
and may be eczema
cause can be drugs
oils shampoo ointments oils cooking oils or body application material
it can be food pollen or cloth
whenever there is allergen exposure it effects only the weak part as the area you told
you need to corelate or take allergy specialist help to find out cause
temp you can use antibiotics anti nallergics and local ointments to get control
Answered: Sat, 24 Aug 2013
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Raghuveer Murki's  Response
Hi.i think it is chronic lichinified can be cured by application of antihistamine along with antibiotic.apply moisteriser along with dipsalic ointment daily twice
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor